# SDR FDEA202202150299

- Difficulty date: February 15, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N158FE
- Make and model: Boeing 767-300
- Aircraft serial: 63097
- Aircraft time: 6,761 hours, 3,168 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap
- Part number: 113T3100108G
- Part serial: 000272
- Condition: Delaminated
- Location: Zone 600
- Part time: 6,761 hours, 3,168 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OUTBOARD FLAP LEADING EDGE SKIN WITH DELAMINATION NEAR FLAP TRACK   SUPPORT. RH WING OUTBOARD FLAP LEADING EDGE SKIN WAS REPAIRED IAW B767 SRM 57-53-01-2R FIG.   201 TABLE 1 SHEET 5 AND SRM 51-70-03-0G PAG. 59 SHEET 1 FIG. 18  REV. 82  DEC15/2021
